MAUDE Adverse Event Report: TORNIER INC LATITUDE ELBOW RADIAL HEAD MODEL MOYEN; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE ELBOW RADIAL HEAD MODEL MOYEN; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number DKY057
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the elbow joint replacement.The report details analysis provided for revision procedures performed until (b)(6) 2026.During the review of the report, it was identified that on (b)(6) 2025, a patient required revision surgery due to infection, which was not previously reported to the manufacturer.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not necessary because the implant affected by this complaint has been manufactured in 2020.As a result, this implant is expired and can no longer be put on the market or implanted.The complaint history review found no other complaint recorded for this lot number.Moreover, the post market surveillance reviews have not identified any signals for similar issues that would have challenged the efficacy and safety of this product.Surgical site infections (ssis) are a well-documented and relatively common complication following surgical procedures, with a global incidence of approximately 11% in general surgeries (gillespie, et al., 2021).In trauma surgeries, the risk is often elevated due to factors such as emergency conditions, open fractures, and limited time for optimal preoperative preparation.While it is theoretically possible for an infection to stem from a breach in the sterilization process at the manufacturing site, such occurrences are highly unlikely given the rigorous quality control systems, validated sterilization methods, and multiple checkpoints in place.More commonly, infections may arise from breaches in sterile techniques during handling, storage, or surgery itself- such as compromised packaging, improper transfer of the implant, or contamination during the procedure.Another main cause of post-operative wound infections (superficial and deep) may be related to post-operative factors, such as the open wound (even when closed with stitches/ staples), wound care/ hygiene, swelling/edema (inflammation), post-operative hematoma, etc.Additionally, patient-related factors, including their own microbiome, represent a significant and often unavoidable source of infection.A review of the labeling did not indicate any abnormalities.The nature of the complaint doesn¿t necessitate a drawing review.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
LATITUDE ELBOW RADIAL HEAD MODEL MOYEN
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24558919
Report Number0001649390-2026-00269
Device Sequence Number9440320
Product Code JDB
UDI-Device Identifier00846832010943
UDI-Public00846832010943
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDKY057
Device Lot Number2756AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight101 KG